Advertisement

Fuzzy Normed Linear Spaces

  • Sorin Nădăban
  • Simona Dzitac
  • Ioan DzitacEmail author
Chapter
  • 16 Downloads
Part of the Studies in Fuzziness and Soft Computing book series (STUDFUZZ, volume 391)

Abstract

In this chapter we will present different concepts of fuzzy norms on a linear space, introduced by various authors from different points of view. Thus, in 1984, Katsaras was the first who introduced the notion of fuzzy norm, this being of Minkowsky type, associated to an absolutely convex and absorbing fuzzy set. In 1992, Felbin introduced another ideea of fuzzy norm, by assigning a fuzzy real number to each element of the linear space. Following Cheng and Mordeson, in 2003, Bag and Samanta proposed another concept of fuzzy norm, which will be proven most adequate, even if it can be still improved, simplified or generalized. In this context, this chapter will contain the results obtained by Nădăban and Dzitac in the paper “Atomic decomposition of fuzzy normed linear spaces for wavelet applications”. We also note that a new concept of fuzzy norm was introduced by Saadati and Vaezpour, in 2005. The concept of fuzzy norm has been generalized to continuous t-norm by Goleţ in 2010. Recently, Alegre and Romaguera proposed the term of fuzzy quasi-norm and Nădăban introduced the notion of fuzzy pseudo-norm.

Keywords

Fuzzy norm Fuzzy normed linear spaces Fuzzy continuous linear operators 

References

  1. 1.
    C. Alegre, S. Romaguera, Characterizations of fuzzy metrizable topological vector spaces and their asymmetric generalization in terms of fuzzy (quasi-)norms. Fuzzy Sets Syst. 161, 2182–2192 (2010)MathSciNetCrossRefGoogle Scholar
  2. 2.
    T. Bag, S.K. Samanta, Finite dimensional fuzzy normed linear spaces. J. Fuzzy Math. 11, 687–705 (2003)MathSciNetzbMATHGoogle Scholar
  3. 3.
    T. Bag, S.K. Samanta, Fuzzy bounded linear operators. Fuzzy Sets Syst. 151, 513–547 (2005)MathSciNetCrossRefGoogle Scholar
  4. 4.
    T. Bag, S.K. Samanta, Fixed point theorems on fuzzy normed linear spaces. Inform. Sci. 176, 2910–2931 (2006)MathSciNetCrossRefGoogle Scholar
  5. 5.
    T. Bag, S.K. Samanta, Some fixed point theorems in fuzzy normed linear spaces. Inform. Sci. 177, 3217–3289 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    T. Bag, S.K. Samanta, A comparative study of fuzzy norms on a linear space. Fuzzy Sets Syst. 159, 670–684 (2008)MathSciNetCrossRefGoogle Scholar
  7. 7.
    T. Bînzar, F. Pater, S. Nădăban, On fuzzy normed algebras. J. Nonlinear Sci. Appl. 9, 5488–5496 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    S.C. Cheng, J.N. Mordeson, Fuzzy linear operator and fuzzy normed linear spaces. Bull. Calcutta Math. Soc. 86, 429–436 (1994)MathSciNetzbMATHGoogle Scholar
  9. 9.
    R.K. Das, B. Mandal, Fuzzy real line structure and metric space. Indian J. pure appl. Math. 33, 565–571 (2002)MathSciNetzbMATHGoogle Scholar
  10. 10.
    D. Dubois, H. Prade, Operations on fuzzy numbers. Int. J. Syst. Sci. 9, 613–626 (1978)MathSciNetCrossRefGoogle Scholar
  11. 11.
    D. Dubois, H. Prade, Fuzzy Sets and Systems: Theory and Applications (Academic Press, London, 1980)zbMATHGoogle Scholar
  12. 12.
    I. Dzitac, The fuzzyfication of classical structures: A general view. Int. J. Comput. Commun. Control 10, 772–788 (2015)Google Scholar
  13. 13.
    I. Dzitac, F.G. Filip, M.J. Manolescu, Fuzzy logic is not fuzzy: World—Renowned computer scientist Lotfi A. Zadeh. Int. J. Comput. Commun. Control 12, 748–789 (2017)CrossRefGoogle Scholar
  14. 14.
    C. Felbin, Finite dimensional fuzzy normed liniar space. Fuzzy Sets Syst. 48, 239–248 (1992)MathSciNetCrossRefGoogle Scholar
  15. 15.
    A. George, P. Veeramani, On some results in fuzzy metric spaces. Fuzzy Sets and Syst. 64, 395–399 (1994)MathSciNetCrossRefGoogle Scholar
  16. 16.
    I. Goleţ, On generalized fuzzy normed spaces and coincidence point theorems. Fuzzy Sets and Syst. 161, 1138–1144 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    V. Gregori, S. Romaguera, Some properties of fuzzy metric space. Fuzzy Sets Syst. 115, 485–489 (2000)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Hadžić, O, Pap, E, in Fixed Point Theory in Probabilistic Metric Spaces, vol. 536. Mathematics and Its Applications (Kluwer, Dordrecht, 2001)CrossRefGoogle Scholar
  19. 19.
    M. Janfada, H. Baghani, O. Baghani, On Felbin’s-type fuzzy normed linear spaces and fuzzy bounded operators. Iran. J. Fuzzy Syst. 8, 117–130 (2011)MathSciNetzbMATHGoogle Scholar
  20. 20.
    O. Kaleva, S. Seikkala, On fuzzy metric spaces. Fuzzy Sets Syst. 12, 215–229 (1984)CrossRefGoogle Scholar
  21. 21.
    A.K. Katsaras, D.B. Liu, Fuzzy vector spaces and fuzzy topological vector spaces. J. Math. Anal. Appl. 58, 135–146 (1977)MathSciNetCrossRefGoogle Scholar
  22. 22.
    A.K. Katsaras, Fuzzy topological vector spaces I. Fuzzy Sets Syst. 6, 85–95 (1981)MathSciNetCrossRefGoogle Scholar
  23. 23.
    A.K. Katsaras, Fuzzy topological vector spaces II. Fuzzy Sets Syst. 12, 143–154 (1984)MathSciNetCrossRefGoogle Scholar
  24. 24.
    E.P. Klement, R. Mesiar, E. Pap, in Triangular Norms. (Kluwer, 2000)Google Scholar
  25. 25.
    I. Kramosil, J. Michálek, Fuzzy metric and statistical metric spaces. Kybernetica 11, 326–334 (1975)MathSciNetzbMATHGoogle Scholar
  26. 26.
    A.K. Mirmostafaee, A. Kamel, Perturbation of generalized derivations in fuzzy Menger normed algebras. Fuzzy Sets Syst. 195, 109–117 (2012)MathSciNetCrossRefGoogle Scholar
  27. 27.
    M. Mizumoto, J. Tanaka, Some properties of fuzzy numbers, in Advances in Fuzzy Set Theory and Applications, ed. by M.M. Gupta, et al. (North-Holland, New York, 1979), pp. 153–164Google Scholar
  28. 28.
    S. Nădăban, Fuzzy euclidean normed spaces for data mining applications. Int. J. Comput. Commun. Control. 10(1), 70–77 (2015)CrossRefGoogle Scholar
  29. 29.
    S. Nădăban, Fuzzy continuous mappings in fuzzy normed linear spaces. Int. J. Comput. Commun. Control 10, 834–842 (2015)CrossRefGoogle Scholar
  30. 30.
    S. Nădăban, Fuzzy pseudo-norms and fuzzy F-spaces. Fuzzy Sets Syst. 282, 99–114 (2016)MathSciNetCrossRefGoogle Scholar
  31. 31.
    S. Nădăban, T. Bînzar, F. Pater, Some fixed point theorems for \(\varphi \)-contractive mappings in fuzzy normed linear spaces. J. Nonlinear Sci. Appl. 10, 5668–5676 (2017)MathSciNetCrossRefGoogle Scholar
  32. 32.
    S. Nădăban, T. Bînzar, F. Pater, C. Ţerei, S. Hoară, Katsaras’s type fuzzy norm under triangular norms. Theory Appl. Math. Comput. Sci. 5, 148–157 (2015)MathSciNetzbMATHGoogle Scholar
  33. 33.
    S. Nădăban, I. Dzitac, Atomic decompositions of fuzzy normed linear spaces for wavelet applications. Informatica 25, 643–662 (2014)MathSciNetCrossRefGoogle Scholar
  34. 34.
    R. Saadati, P. Kumam, S.Y. Jang, On the tripled fixed point and tripled coincidence point theorems in fuzzy normed spaces. Fixed Point Theory Appl. (2014).  https://doi.org/10.1186/1687-1812-2014-136MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    R. Saadati, S.M. Vaezpour, Some results on fuzzy Banach spaces. J. Appl. Math. Comput. 17, 475–484 (2005)MathSciNetCrossRefGoogle Scholar
  36. 36.
    I. Sadeqi, A. Amiripour, in Fuzzy Banach algebra. First Joint Congress on Fuzzy and Intelligent Systems, Fedowsi University of Mashhad, Iran, 29–31 Aug 2007Google Scholar
  37. 37.
    I. Sadeqi, F.S. Kia, Fuzzy normed linear space and its topological structure. Chaos Solitons Fractals 40, 2576–2589 (2009)MathSciNetCrossRefGoogle Scholar
  38. 38.
    B. Schweizer, A. Sklar, Statistical metric spaces. Pac. J. Math. 10, 314–334 (1960)MathSciNetzbMATHGoogle Scholar
  39. 39.
    J.Z. Xiao, X.H. Zhu, On linearly topological structures and property of fuzzy normed linear space. Fuzzy Sets Syst. 125, 153–161 (2002)MathSciNetCrossRefGoogle Scholar
  40. 40.
    J.Z. Xiao, X.H. Zhu, Topological degree theory and fixed point theorems in fuzzy normed spaces. Fuzzy Sets Syst. 147, 437–452 (2004)MathSciNetCrossRefGoogle Scholar
  41. 41.
    L.A. Zadeh, Fuzzy Sets. Inform. Control 8, 338–353 (1965)MathSciNetCrossRefGoogle Scholar
  42. 42.
    L.A. Zadeh, Is there a need for fuzzy logic? Inform. Sci. 178, 2751–2779 (2008)MathSciNetCrossRefGoogle Scholar
  43. 43.
    J. Zhu, Y. Wang, C.C. Zhu, Fixed point theorems for contractions in fuzzy normed spaces and intuitionistic fuzzy normed spaces. Fixed Point Theory Appl. (2013).  https://doi.org/10.1186/1687-1812-2013-79MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Aurel Vlaicu University of AradAradRomania
  2. 2.University of OradeaOradeaRomania
  3. 3.Agora University of OradeaOradeaRomania

Personalised recommendations